Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Univalent functions and the Riemann mapping theorem


Author: P. R. Garabedian
Journal: Proc. Amer. Math. Soc. 61 (1976), 242-244
MSC: Primary 30A30
MathSciNet review: 0425094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A proof of the Riemann mapping theorem is given that depends on variational formulas for univalent functions. The method of proof can be used to simplify the derivation of the ordinary differential equation for extremal univalent functions given by Schiffer in 1938.


References [Enhancements On Off] (What's this?)

  • [1] R. de Possel, Zum Parallelschlitztheorem unendlich-vielfach zusammenhaengender Gebiete, Nachr. Ges. Wiss. Goettingen Math. Phys. Kl. (1) 23 (1931), 199-202.
  • [2] M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. 44 (1938), 432-449.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A30

Retrieve articles in all journals with MSC: 30A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425094-5
Article copyright: © Copyright 1976 American Mathematical Society